Pain and Sleep: Medications Included

Medifirst Non Aspirin Tablet Packets | MFASCO Health & Safety
Acetaminophen 325 mg
(Compare active ingredient to Tylenol®)
For the reduction of fever and temporary relief of minor aches and pains associated with headache,muscular aches,minor arthritis pain,common cold,toothache,menstrual cramps
_______________________________________________________
Ibuprofen (Single Packet)
Ibuprofen 200 mg(NSAID)
(Compare active ingredient to Advil®)
For temporarily reduceing fever and temporarily relieves minor aches and pains associated with headache,toothache,backache,menstrual cramps,common cold,muscular aches,minor arthritis pain
_______________________________________________________
Medique 26073 Medi-First .9 g Burn Cream Packet - 25/Box
Benzalkonium Chloride 0.13%;Lidocaine HCl 0.5%
For the temporary relief of pain and itching associated with sunburn, minor burns, insect bites, cuts, scrapes and minor skin irritation 
_______________________________________________________
Medique 18447 Diphen Hay Fever and Allergy Tablets - 200/Box
Diphenhydramine HCl 25 mg
(Compare active ingredient to Benadryl®)
For temporary relief of moderate seasonal allergies(runny nose/sneezing/itchy nose or throat/watery eyes)
_______________________________________________________
Tylenol® is a registered trademark of McNeil Consumer Products.
Advil® is a registered trademark of Pfizer Consumer.
Benadryl® is a registered trademark of McNeil Consumer Healthcare.